A 37-year-old male asked:
Disclaimer

i lost my hearing 6 months ago because of virus infection. i ate prednisolone & methocobal, got it from specialist, but:( how can i get back hearing?

1 doctor answer
Dr. Oscar Novick
57 years experience Pediatrics
Permanent loss: You have a problem especially if you lost your hearing six months ago. It likely that the damage is permanent, but i would get the opinion of an ENT physician.
Answered on Jun 10, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old male asked:
Dr. William Culviner
29 years experience ENT and Head and Neck Surgery
Dizzy, hearing loss: Those issues may be somewhat unrelated to mononucleosis. If you had upper respiratory symptoms with the mono, then may be related. I would suggest se ... Read More
1
1 thank
A 44-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
See am ENT doctor: This needs a specialist concentrating on the ears and you should do this asap.
A 46-year-old member asked:
Dr. Colton Bradshaw
Specializes in Pediatrics
Not a good idea...: Methylprednisolone aceponate is a steroid cream. Steroids generally should not be used for infections because the steroid effect may actually "dull" o ... Read More
3
3 thanks
A 63-year-old female asked:
Dr. Arnold Beresh
40 years experience Podiatry
Yes: Prednisone may create swelling of feet and ankles.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month